# SDR DALA2022092906390

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 54,002 hours, 27,633 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 - RMLG RETRACT ACTUATOR ANCHORAGE FITTING BORE AND FACES HAVE CORROSION AFTER BUSHING REMOVAL. CORRECTIVE ACTION: REPAIRED ANCHORAGE FITTING AND REPLACED BUSHINGS PER A319 SRM 57-26-13-300-025. (2429188)
